# SDR ABXA20250514095

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 97,488 hours, 24,260 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Illuminated
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTOPILOT EICAS MESSAGE ON BLOCK OUT.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE DEFERRED RALM STATUS TO CAT 1 MBCB C-CK, PLACARD INSTALLED.  PERFORMED MCDP TEST 30/40 IAW B767 AMM 22-00-02.  NO FAULTS NOTED AT THIS TIME. PLACARD REMOVED. DI CLEARED. NO REACTIVATION PROCEDURES REQUIRED.  RALM PLACARD REFLECTS CURRENT STATUS. A/C RELEASED CAT III B.  A/C RETURNED TO SERVICE.
